RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1962, Volume 17, Issue 6(108), Pages 191–230 (Mi umn6561)  

This article is cited in 3 scientific papers (total in 4 papers)

Mathematical Events in the USSR

The 4th All-Union Conference on General Algebra




Full text: PDF file (4886 kB)


Citation: “The 4th All-Union Conference on General Algebra”, Uspekhi Mat. Nauk, 17:6(108) (1962), 191–230

Citation in format AMSBIB
\Bibitem{1}
\paper The 4th All-Union Conference on General Algebra
\jour Uspekhi Mat. Nauk
\yr 1962
\vol 17
\issue 6(108)
\pages 191--230
\mathnet{http://mi.mathnet.ru/umn6561}


Linking options:
  • http://mi.mathnet.ru/eng/umn6561
  • http://mi.mathnet.ru/eng/umn/v17/i6/p191

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. M. Shain, “Representation of ordered projection semigroups”, Math. USSR-Sb., 13:4 (1971), 552–568  mathnet  crossref  mathscinet  zmath
    2. E. Ya. Gabovich, “Fully ordered semigroups and their applications”, Russian Math. Surveys, 31:1 (1976), 147–216  mathnet  crossref  mathscinet  zmath
    3. S. I. Adian, E. I. Zel'manov, G. A. Margulis, S. P. Novikov, A. S. Rapinchuk, L. D. Faddeev, V. I. Yanchevskii, “Vladimir Petrovich Platonov (on his 60th birthday)”, Russian Math. Surveys, 55:3 (2000), 601–610  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. N. S. Chernikov, “Groups with an abelian maximal subgroup”, Tr. In-ta matem., 16:1 (2008), 86–92  mathnet
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:243
    Full text:103
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019